# SDR HALA2018062600310

- Difficulty date: June 24, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 33,437 hours, 5,313 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLOOR EMERGENCY LIGHT STRIP NOT SECURE TAPE NOT HOLDING IT DOWN KEEPS LIFTING.  RE-SECURED EMERGENCY LIGHT STRIP AS REQUIRED OK TO CONTINUE.
